# SDR SWIA2019122747355

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 39,437 hours, 24,801 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Weak
- Location: Bs 144-280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS144.00 TO FS280.00 - REINFORCEMENT OF THE LEFT AND RIGHT SIDES OF THE FS202.75 BULKHEAD ABOVE THE FLOOR AND NOSE LANDING GEAR (NLG) BOX. REV E  PART(S)  A,  C.   COMPLIED WITH SB FUSELAGE PRIMARY STRUCTURE FS 144 TO FS 280 REINFORCEMENT OF THE LEFT AND RIGHT SIDES OF THE FS 202.75 BULKHEAD ABOVE THE FLOOR AND THE NLG BOX REV E PARTS A AND C INCORPORATED.
